# SDR IPXA11569756

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR PANEL 198KR HAS AREAS OF CORROSION ON UPPER AND LOWER SURFACES.  FABRICATED NEW FLOOR PANEL 198KR IAW DWG 149N7720, SRM 51-40-05-0G, SRM 51-10-02-0G, SRM 51-20-01-0G.
